Anjeculation Men who have recently under

Anjeculation

Men who have recently undergone a prostatectomy may experience dry ejaculation or anejaculation. Anejaculation is the absence of seminal fluid release during ejaculation despite stimulation to the penis. For those with recent prostatectomy this is typically associated with surgery, however, men with an intact prostate can also experience this symptom. The common causes of anejaculation include: surgical procedures, neurological issues, psychological inhibition, low testosterone, blocked seminal vesicles, or uncontrolled disease such as diabetes. Anejaculation should not be confused with retrograde ejaculation which is a condition where the seminal fluid enters the bladder instead of being excreted out of the urethra. Retrograde ejaculation is tested for via urinalysis immediately following orgasm.
Anejaculation is often categorized as either orgasmic or anorgasmic. Those with orgasmic anejaculation are able to achieve an orgasm, but do not have any fluid released. This condition is commonly related to a blocked seminal vesicle or nerve damage. Those with anorgasmic anejaculation cannot achieve an orgasm nor have release of seminal fluid. Anorgasmic anejaculation may be related to lower testosterone levels or psychotrophic medications. Anorgasmic ejaculation may also be associated with psychological inhibition or someone who requires a high level of stimulation that cannot be achieved with standard sexual activities. If anejaculation appears to occur only in specific situations this may be related to psychological inhibition and sex therapy has been recommended as a form of treatment for this.
While the primary concern of anjeculation is infertility, it may also be a sign of more serious conditions. If you currently have diabetes or have noticed additional neurological signs it is important to have this assessed by your healthcare provider. Also, since anejaculation can also be related to medications, you may also want to discuss this with your healthcare provider if you have noticed a recent onset of this issue associated with a recent medication change

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s